# SDR SA05126

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 14,479 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - THE EMERGENCY EXIT LIGHTS IN THE CABIN FLICKER WITH BOTH ENGINE GENERATORS ON.  ALSO, THE MID CABIN CEILING LIGHT WAS INOPERATIVE WITH THE LIGHT SWITCH TO ON.  MAINTENANCE REPLACED THE LEFT MID CABIN EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK.  OPERATIONALLY CHECKS OK.
